# SDR UIEA2021070101450

- Difficulty date: June 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- System (JASC): 7700 · Engine Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Rt Eng Fule
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FUEL ON COMMAND BUG DISAPPEARS WHEN IGNITION IS SELECTED TO GND( PERFORMED OPS TEST RT ENGINE FUEL COMMAND BAR IAW AMM 77-12-00, NO DEFECTS NOTED, BUG IN PLACE WHEN GND SELECTED, CHECKED 3 TIMES  )
